News

Tylenol Arthritis recall expanded

Font size

Posted: Dec 29, 2009 11:34 AM by Associated Press
Updated: Dec 29, 2009 11:39 AM
Source:

  Rating: 5.0 (1 vote)

Topics: Tylenol Arthritis, recall, expanded, musty, smell, nausea, diarrhea, vomiting

Johnson & Johnson is expanding a voluntary recall of Tylenol Arthritis Caplets due to consumer reports of a moldy smell that can cause nausea and sickness.

According to a statement posted to the Food and Drug Administration Web site late Monday, the company is now recalling all product lots of the Arthritis Pain Caplet 100 count bottles with the red EZ-Open Cap.

Johnson & Johnson had recalled five lots of the product last month after consumers complained of a musty, mildew-like odor that triggered nausea, stomach pain, vomiting and diarrhea.

The health care company said the odor results from trace amounts of a chemical called 2,4,6-tribromoanisole. That chemical is believed to result from the breakdown of another chemical used to treat wooden pallets that transport and store packaging materials.

The company will reintroduce Tylenol Arthritis Pain Caplets 100 count by January after moving production to a new facility.

comments powered by Disqus

Most Popular